Jump to content
Important Survey - Please Participate ×

Terrified


[Ch...]

Recommended Posts

I’m in day 4 of a taper off of 3x a day of .5 Ativan. I’ve been on it for 2 years. My heart is beating so hard and fast I’m afraid I’m going to die. My dr. Gave me hydroxyzine , but can’t see me until 9/26. Did anyone else go through this?

please no scary stories . I’m already scared. 

Link to comment
Share on other sites

Yes, I was absolutely terrified beyond words when I started my taper.  Who am I kidding, I was terrified for a year before I even started tapering because I finally found out what was happening to me, read so many horror stories, and literally started my taper in such a panicked and terrified state that I never truly got myself stable before I started reducing.  It was a mistake I wished that I could do over.  

I know this journey is scary but you're going to have to try your best to find ways to calm your nerves.  Our central nervous system is already in overdrive while tapering and getting ourselves worked up only exacerbates this.  I know, easier said than done, right?  

I was on Xanax for over 20 years (including my taper) at a very high dose and was able to come off of 5 milligrams!  If I can do this, you most certainly can! And there are thousands who came before me who did it as well.   Please just trust the process by going slowly, and try to find some ways to distract yourself and not be as fearful of the process.  A racing heart is a symptom of tapering but also one of anxiety.   Hang in there!

Fondly,

Lori  

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...